On the orientability of singularity submanifolds

この論文にアクセスする

この論文をさがす

著者

抄録

As an application of the generalized Pontrjagin-Thom construction (see [{5}]) here we prove some results on the orientability of singularity submanifolds. Our approach is based on the computation of symmetries of singularities and is different from the one based on the fundamental work of Boardman ([{3}]) which involves the high intrinsic derivatives. As an example we apply our method to all the Σ^{1<SUB>r</SUB>} and Σ<SUP>2, 0</SUP> singularities.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(1), 91-98, 2000-01 

    The Mathematical Society of Japan

参考文献:  4件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480026
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4974640
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ